Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 7, NWS Austin/San Antonio, TX

April 2, 2017Val Verde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Apr 2, 2017, 3:02 AM CDT for Val Verde County, Texas. It took effect at Apr 2, 2017, 3:33 AM CDT. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Apr 2, 2017, 3:02 AM CDT (08:02 UTC)
In effect from
Apr 2, 2017, 3:33 AM CDT
Expired
Apr 2, 2017, 10:00 PM CDT
In force
18 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Moderate

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 53 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rio Grande at Del Rio (DLRT2).

Action stage
4.2 ft
Minor stage
4.5 ft
Moderate stage
4.7 ft
Major stage
7.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

239 
WGUS44 KEWX 020802
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
302 AM CDT Sun Apr 2 2017

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Rio Grande 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC465-030202-
/O.NEW.KEWX.FL.W.0007.170402T1051Z-170403T0300Z/
/DLRT2.2.ER.170402T1051Z.170402T1200Z.170402T1500Z.NO/
302 AM CDT Sun Apr 2 2017

The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Rio Grande At Del Rio.
* until this evening...or until the warning is cancelled.
* At  2:15 AM Sunday the stage was 3.5 feet (1.1 meters).
* Flood stage is 4.5 feet (1.4 meters).
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early this morning and continue to rise 
  to near 4.8 feet 1.5 meters by this morning. The river will fall below flood 
  stage by late this morning.
* Impact...At 4.7 feet...(1.4 meters), Moderate lowland flooding reaches the 
  slab elevation of the lowest homes in the Vega Verde subdivision below Amistad
  Dam and cuts behind the lowest residential areas cutting them off..

&&


Below are the latest river stages and forecasts (feet):
                    BF  FLD  Observed           Forecast 7AM (FT)
Location           STG  STG    STG   Day Time   Mon   Tue   Wed   Thu   Fri
 Del Rio             4    4    3.5   Sun 02 AM   4.0   3.9   3.9   3.9   3.9


Below are the latest river stages and forecasts (meters):
                    BF  FLD  Observed           Forecast 7AM (M)
Location           STG  STG    STG   Day Time   Mon   Tue   Wed   Thu   Fri
 Del Rio             1    1    1.1   Sun 02 AM   1.2   1.2   1.2   1.2   1.2


&&

LAT...LON 2943 10112 2946 10102 2911 10063 2879 10048
      2878 10059 2908 10072       

$$
2 follow-up statements
005 
WGUS44 KEWX 020835
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
335 AM CDT Sun Apr 2 2017

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Rio Grande 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC465-030235-
/O.EXT.KEWX.FL.W.0007.170402T0833Z-170403T0700Z/
/DLRT2.2.ER.170402T0806Z.170402T1200Z.170402T1900Z.NO/
335 AM CDT Sun Apr 2 2017

The flood warning continues for 
  THE Rio Grande At Del Rio.
* from early this morning to late tonight...or until the warning is cancelled.
* At  3:15 AM Sunday the stage was 5.1 feet (1.5 meters).
* Flood stage is 4.5 feet (1.4 meters).
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 6.7 feet 2.0 meters by this 
  morning. The river will fall back below flood stage this afternoon. 
* Impact...At 6.0 feet...(1.8 meters), Moderate lowland flooding occurs. Water 
  is well over the road in the lowest section of the Vega Verde subdivision and 
  is impassible by cars and trucks. Water surrounds some of the homes in the 
  lowest areas of the subdivision. Water also partially encompasses several 
  homes with water covering most of the back yard and coming close to some homes
  in the subdivision..

&&


Below are the latest river stages and forecasts (feet):
                    BF  FLD  Observed           Forecast 7AM (FT)
Location           STG  STG    STG   Day Time   Mon   Tue   Wed   Thu   Fri
 Del Rio             4    4    5.1   Sun 03 AM   4.0   3.9   3.9   3.9   3.9


Below are the latest river stages and forecasts (meters):
                    BF  FLD  Observed           Forecast 7AM (M)
Location           STG  STG    STG   Day Time   Mon   Tue   Wed   Thu   Fri
 Del Rio             1    1    1.5   Sun 03 AM   1.2   1.2   1.2   1.2   1.2


&&

LAT...LON 2943 10112 2946 10102 2911 10063 2879 10048
      2878 10059 2908 10072       

$$
349 
WGUS84 KEWX 021307
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
807 AM CDT Sun Apr 2 2017

...The flood warning is cancelled for the following rivers in Texas...

  Rio Grande At Del Rio Affecting Val Verde County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC465-021337-
/O.CAN.KEWX.FL.W.0007.000000T0000Z-170403T0700Z/
/DLRT2.2.ER.170402T0806Z.170402T0915Z.170402T1205Z.NO/
807 AM CDT Sun Apr 2 2017

The flood warning is cancelled for
  the Rio Grande At Del Rio.
* At  7:15 AM Sunday the stage was 4.4 feet.
* Flood stage is 4.5 feet.
* Forecast...The river will continue to fall to 3.7 feet by tomorrow morning.
* Impact...At 4.4 feet...(1.3 meters), Minor lowland flooding cuts off some 
  residents in the Vega Verde Subdivision below Amistad Dam, and a low section 
  of the road through the subdivision floods. The flow approaches the lowest 
  homes in the subdivision..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Del Rio             4    4    4.4   Sun  7 AM   3.7   3.7   3.7   3.7   3.7


&&

LAT...LON 2943 10112 2946 10102 2911 10063 2879 10048
      2878 10059 2908 10072       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 1, 10:40 PM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, Apr 1, 10:40 PM CDT, 4 hours 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1040 PM CDT Sat Apr 1 2017

.UPDATE...
Tornado Watch has been issued for portions of the southern Edwards
Plateau and Rio Grande through 6 AM.

&&

.PREV DISCUSSION... /ISSUED 911 PM CDT Sat Apr 1 2017/

UPDATE...
A vorticity maximum is noted on water vapor rotating through the
base of the upper level low across northwest Mexico this evening.
Flow through the lowest 4k feet off DFX radar has backed east-southeast
and increased to 20-30 kts. This will continue to increase through
the late evening and as deeper large scale forcing approaches should
see a quick expansion in coverage of storms across Val Verde County
03Z-06Z. Already some indications of this starting just across the
border. The storms should expand further in coverage across the
southern Edwards Plateau and Rio Grande 06Z-09Z. Initially discrete
storms could yield a large hail risk however as a northeast to
southwest oriented cold front enters the area from the north could
see storms training parallel to the front. After coordination with
WPC feel there is enough threat to warrant locally heavy rainfall
mention late this evening and into portions of the overnight across
the far western CWA.

No changes this evening to the forecast thinking for Sunday morning
farther east across the Hill Country and eventually along and east of
I-35. This area will remain in a favorable location for some storms
to produce large hail and damaging straight-line winds. An isolated
tornado threat will also exist.

PREV DISCUSSION... /ISSUED 658 PM CDT Sat Apr 1 2017/

AVIATION...
All airports are VFR except for SSF which MVFR. This may only be
temporary and they may be up and down for the next few hours. MVFR
CIGs will settle over the Austin and San Antonio areas by around 03Z.
Showers will develop around 06Z in the Austin and San Antonio areas.
Thunderstorms will develop out west and DRT will see TSRA by around
07Z. Thunderstorms will move into Austin and San Antonio Sunday
morning. Scattered storms will last into the afternoon. When the
storms clear CIGs will improve to VFR and winds will shift to the
southwest to west.

PREV DISCUSSION... /ISSUED 419 PM CDT Sat Apr 1 2017/

SHORT TERM (Tonight through Sunday Night)...
Low clouds are beginning to lift southwest of a Fredericksburg to
New Braunfels to Cuero line to allow temperatures to generally warm
up into the 80s with lower 90s later this afternoon in the Rio Grande
Plains. Significant dry slotting from the southwest evident on water
vapor imagery is contributing to this and will likely allow clouds to
break up a bit more over the rest of the area later this afternoon
except for possibly northern portions of the Hill Country. Shallow
convective showers are forming along the Escarpment between San
Antonio and Austin between areas with relatively clear skies to the
west and overcast skies to the east, and these should continue over
through the early evening hours. A few hi-res models show a stronger
cell or two, but model soundings continue to predict an inversion at
700 mb that is quite a bit weaker than that observed on aircraft
soundings at AUS and SAT. Although dry air aloft will steepen lapse
rates, slightly drier air moving into the midlevels will make it that
much harder to overcome the cap at 700 mb. Thus, deeper convection
this afternoon is unlikely given the lack of a clear surface trigger
or shortwave aloft, but any cell that makes it past the cap will
have sufficient shear and instability to support severe storms.

Strong to severe thunderstorms are expected to develop just over the
border in Mexico west of Del Rio around Midnight as a lead shortwave
rotates ahead of the broader positively-tilted trough west of Big
Bend and the synoptic cold front moves into the region. The initial
storm mode should be supercellular given shear values in excess of
40-50 knots, so the damaging winds and hail will be the main threats
overnight, but a tornado cannot be ruled out with SRH values around
100 m^2/s^2 that could be locally enhanced depending on how the storm
interacts with the environment. A steady feed of low-level moisture
supplied by a 20-30 knot southeasterly LLJ will support low LCLs that
could also increase this threat. This LLJ will also help provide a
brief window for locally heavy rainfall after Midnight in the Edwards
Plateau and Rio Grande Plains until the cold front approaches and the
system begins to become cold pool dominated by 7 am. A few instances
of flash flooding may be possible due to terrain and rainfall totals
up to 3 inches in isolated areas, but not widespread enough or long
enough to issue a watch at the current moment. These cells should
transition to a more linear system moving from west to east along the
front by sunrise.

Ahead of this line, scattered showers should be ongoing across the
rest of the region beneath a weak cap with isentropic ascent and an
increasing LLJ out of the S-SE. Deeper cells should begin to develop
by sunrise as the cap erodes much earlier than normal near the I-35
corridor north of San Antonio as the larger-scale forcing and height
falls associated with an upper level trough ejecting out of Mexico
approaches the Rio Grande Plains. This trough will be transitioning
from a positive to more negative tilt that will increase diffluence
aloft for areas mainly along and east of I-35 for the morning and
afternoon hours on Sunday. Shear values in excess of 50 knots with
abundant CAPE increasing from ~1500 J/kg towards possibly 4000 J/kg
by Noon with steepening lapse rates aloft will support strong
supercells capable of producing large hail and damaging winds. Very
low LCLs and SRH values increasing towards 250-300 m^2/s^2 provide
strong support for tornadic supercells (possibly strong tornadoes)
tomorrow morning into the afternoon hours for our eastern counties.
If the line merges with these cells, we could see some instances of
QLCS mergers, but some hi-res models are trending towards weakening
this line with fewer, but more significant supercells most likely
caused by significant dry air moving in at midlevels. It is hard to
tell which scenario will play out at this point, but the general
threats would remain the same and most models show that the tornado
and significant severe threat should end by early or mid-afternoon
for the I-35 corridor and by 6 pm for our eastern counties.

Given the significant nature of the severe weather threat expected
for tomorrow, potential for dry slotting, and a marginal threat of
locally heavy rainfall for our northern counties, we have elected to
not issue any watch for flash flooding for now. Global and hi-res
models continue to indicate that some additional showers and
thunderstorms will develop as the upper low passes over the region or
just to our north tomorrow evening. The main threat with these
storms would be small or large hail, but not tornadoes or locally
heavy rainfall. Skies should begin to clear behind this system to set
up a nice Monday.

LONG TERM (Monday through Saturday)...
Next week should be dry and very nice behind this strong system with
southwest flow continuing aloft for Monday and Tuesday and highs in
the 80s and potentially lower 90s in the Rio Grande Plains. This dry
air mass will cause elevated fire weather concerns for spots over the
Rio Grande Plains that do not receive wetting rains in the next 24
hours, but this should just be our southwestern most counties. A
weak front will move through Tuesday evening into Wednesday to
further dry and cool the area out back closer to normal temperatures
before a gradual warmup begins later next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  78  57  84  60 /  50  80  30   0   0
Austin Bergstrom Intl Airport  68  78  56  84  57 /  50  80  30   0   0
New Braunfels Muni Airport     68  78  55  84  57 /  50  80  30   0   0
Burnet Muni Airport            64  72  53  81  56 /  50  80  30   0   0
Del Rio Intl Airport           66  73  54  87  58 /  80  60  -    0   0
Georgetown Muni Airport        66  75  56  82  57 /  50  80  40   0   0
Hondo Muni Airport             68  81  53  85  56 /  50  70  20   0   0
San Marcos Muni Airport        68  79  55  84  57 /  50  80  30   0   0
La Grange - Fayette Regional   70  80  57  82  59 /  40  80  30   0   0
San Antonio Intl Airport       68  80  56  85  59 /  50  80  20   0   0
Stinson Muni Airport           69  81  55  85  58 /  50  70  20   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...05
Synoptic/Grids...Runyen
Public Service/Data Collection...Treadway
Hazardous weather outlook, Apr 1, 6:06 AM CDT, 20 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
606 AM CDT Sat Apr 1 2017

TXZ171>173-183>194-202>209-217>225-228-021115-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
606 AM CDT Sat Apr 1 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Shower and thunderstorm activity will be on the increase this
afternoon. There is a low chance of a strong storm or two this
afternoon for areas west of an Eagle Pass to Burnet line. The
chance for severe weather, including large hail, damaging winds
and an isolated tornado will begin to take shape late this evening
across the Rio Grande plains and southern Edwards plateau.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

An active weather pattern is expected across all of south central
Texas on Sunday. Initially, the most active weather will be across
the southern Edwards Plateau as a line of storms begins to
organize. As this line of storms strengthens and moves east across
the Hill Country and I-35 corridor through midday, a combination
of large hail, damaging winds and locally heavy rainfall can be
expected. In addition, an isolated tornado can not be ruled out.
As this line of storms approaches the I-35 corridor Sunday
morning, the threat for tornadoes will increase. In addition,
rainfall amounts of 1 to 3 inches could bring the potential for
localized flooding, especially across those areas that had heavy
rains earlier in the week.

By early Sunday evening, the severe weather concerns should be on
the decrease as the line of storms moves east of the region.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to report severe weather and flooding with the
storm system this weekend.

In the hours before

Special weather statement, Apr 2, 12:43 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1243 AM CDT SUN APR 2 2017

TXZ183-020630-
Val Verde TX-
1243 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 130 AM CDT...

At 1243 AM CDT, Doppler radar was tracking a strong thunderstorm over
Osman, or near Langtry, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Langtry, Pumpville, and Osman.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 AM CDT for south central
Texas.

LAT...LON 2990 10176 3018 10163 3002 10135 2981 10155
      2980 10157 2977 10158 2978 10161 2977 10163
      2976 10164 2976 10165 2977 10166 2976 10168
      2981 10176
TIME...MOT...LOC 0543Z 214DEG 28KT 2985 10166
Special weather statement, Apr 2, 12:51 AM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1251 AM CDT SUN APR 2 2017

TXZ183-184-020630-
Val Verde TX-Edwards TX-
1251 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDWARDS AND EAST
CENTRAL VAL VERDE COUNTIES UNTIL 130 AM CDT...

At 1251 AM CDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Carta Valley, or 17 miles south of Loma Alta,
moving north at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Loma Alta, Carta Valley, and Devils Shores.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 AM CDT for south central
Texas.

LAT...LON 2994 10081 2992 10060 2962 10068 2962 10070
      2956 10070 2960 10098 2975 10100
TIME...MOT...LOC 0551Z 192DEG 29KT 2967 10086
Local storm report, Apr 2, 1:22 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
122 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     HAIL             2 NNW DEL RIO           29.41N 100.92W
04/02/2017  E1.00 INCH       VAL VERDE          TX   EMERGENCY MNGR

            LAUGHLIN AFB RELAYED A REPORT BY DEL RIO EM OF NICKEL TO
            QUARTER SIZE HAIL IN THE BUENA VISTA PARK PART OF DEL
            RIO.

&&

TREEWX
Special weather statement, Apr 2, 2:05 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
205 AM CDT SUN APR 2 2017

TXZ183-202-020745-
Kinney TX-Val Verde TX-
205 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KINNEY AND
SOUTHEASTERN VAL VERDE COUNTIES UNTIL 245 AM CDT...

At 204 AM CDT, Doppler radar was tracking a strong thunderstorm over
Del Rio, moving north at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Del Rio, Comstock, Amistad Village, Lake View, Box Canyon-Amistad,
Val Verde Park, Cienegas Terrace, Laughlin AFB, Devils Shores,
Pafford Crossing, and Rough Canyon Rec Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 600 AM CDT for south central
Texas.

LAT...LON 2970 10117 2966 10070 2962 10070 2962 10064
      2926 10072 2928 10087 2931 10089 2933 10094
      2935 10095 2937 10101 2944 10106 2946 10106
      2947 10115 2950 10117
TIME...MOT...LOC 0704Z 179DEG 19KT 2941 10089
Local storm report, Apr 2, 2:20 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
220 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 AM     FLASH FLOOD      1 SSW DEL RIO           29.36N 100.90W
04/02/2017                   VAL VERDE          TX   PUBLIC

            VIDEO OF STREET FLOODING IN DOWNTOWN DEL RIO POSTED ON
            SOCIAL MEDIA. VIDEO IS TAKEN NEAR THE INTERSECTION OF
            MAIN AND GIBBS STREET.

&&

TREEWX
Local storm report, Apr 2, 2:47 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
247 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     FLASH FLOOD      DEL RIO                 29.38N 100.90W
04/02/2017                   VAL VERDE          TX   LAW ENFORCEMENT

            MULTIPLE WATER RESCUES AND VEHICLES STUCK IN WATER
            REPORTED AROUND DEL RIO.

&&

TREEWX

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:35 PM CDTSpecial Weather StatementEWXVal Verde40 min
Apr 1, 7:38 PM CDTSpecial Weather StatementEWXVal Verde37 min
Apr 1, 10:12 PM CDTSevere Thunderstorm WarningEWXVal Verde48 min
Apr 1, 10:58 PM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 1, 11:43 PM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 1, 11:46 PM CDTSpecial Weather StatementEWXVal Verde44 min
Apr 2, 12:21 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Apr 2, 12:26 AM CDTSevere Thunderstorm WarningEWXVal Verde49 min
Apr 2, 12:43 AM CDTSpecial Weather StatementEWXVal Verde47 min
Apr 2, 12:51 AM CDTSpecial Weather StatementEWXVal Verde39 min
Apr 2, 1:15 AM CDTSevere Thunderstorm WarningEWXVal Verde45 min
Apr 2, 1:32 AM CDTFlash Flood WarningEWXKinney, Val Verde6 hr
Apr 2, 2:05 AM CDTSpecial Weather StatementEWXKinney40 min
Apr 2, 2:29 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde32 min
Apr 2, 2:57 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney48 min
Apr 2, 3:12 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde48 min
Apr 2, 3:20 AM CDTTornado WarningEWXKinney25 min
Apr 2, 3:33 AM CDTSpecial Weather StatementEWXEdwards42 min
Apr 2, 3:47 AM CDTTornado WarningEWXEdwards18 min
Apr 2, 3:50 AM CDTFlash Flood WatchEWXBandera, Bastrop, Blanco, Burnet, Edwards, Gillespie and 11 more9 hr
Apr 2, 3:54 AM CDTSevere Thunderstorm WarningEWXKinney51 min
Apr 2, 3:56 AM CDTTornado WarningEWXEdwards, Real34 min
Apr 2, 4:04 AM CDTSevere Thunderstorm WarningEWXEdwards, Real41 min
Apr 2, 4:08 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick37 min
Apr 2, 4:14 AM CDTTornado WarningEWXEdwards17 min
Apr 2, 4:40 AM CDTFlash Flood WarningEWXEdwards, Kinney3 hr
Apr 2, 4:41 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Maverick49 min
Apr 2, 4:43 AM CDTSpecial Weather StatementEWXEdwards, Real47 min
Apr 2, 5:25 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde50 min
Apr 2, 5:36 AM CDTSpecial Weather StatementEWXBurnet54 min
Apr 2, 5:42 AM CDTSpecial Weather StatementEWXReal63 min
Apr 2, 5:54 AM CDTTornado WarningEWXBandera, Kerr, Real30 min
Apr 2, 5:57 AM CDTFlash Flood WarningEWXReal3 hr
Apr 2, 6:06 AM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde3 hr
Apr 2, 6:20 AM CDTSpecial Weather StatementEWXUvalde, Zavala55 min
Apr 2, 6:28 AM CDTSpecial Weather StatementEWXKerr47 min
Apr 2, 6:32 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde58 min
Apr 2, 6:42 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real63 min
Apr 2, 6:55 AM CDTSpecial Weather StatementEWXLlano50 min
Apr 2, 6:58 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr3 hr
Apr 2, 6:59 AM CDTTornado WarningEWXKerr46 min
Apr 2, 7:11 AM CDTSevere Thunderstorm WarningEWXUvalde, Zavala64 min
Apr 2, 7:17 AM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr58 min
Apr 2, 7:26 AM CDTTornado WarningEWXKendall, Kerr30 min
Apr 2, 7:30 AM CDTSevere Thunderstorm WarningEWXBandera, Medina45 min
Apr 2, 7:42 AM CDTSpecial Weather StatementEWXMedina48 min
Apr 2, 7:53 AM CDTTornado WarningEWXKendall40 min
Apr 2, 7:54 AM CDTFlash Flood WarningEWXEdwards, Kinney111 min
Apr 2, 7:56 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala19 min
Apr 2, 8:01 AM CDTSpecial Weather StatementEWXDimmit44 min
Apr 2, 8:08 AM CDTSpecial Weather StatementEWXBlanco, Comal, Gillespie, Kendall37 min
Apr 2, 8:13 AM CDTSevere Thunderstorm WarningEWXFrio, Medina, Zavala47 min
Apr 2, 8:19 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall41 min
Apr 2, 8:22 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall, Llano53 min
Apr 2, 8:27 AM CDTTornado WarningEWXBlanco, Comal, Kendall48 min
Apr 2, 8:50 AM CDTSevere Thunderstorm WarningEWXFrio40 min
Apr 2, 8:58 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Comal, Hays, Travis47 min
Apr 2, 9:04 AM CDTAreal Flood AdvisoryEWXReal116 min
Apr 2, 9:20 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde115 min
Apr 2, 9:23 AM CDTSpecial Weather StatementEWXFrio52 min
Apr 2, 9:24 AM CDTTornado WarningEWXTravis, Williamson20 min
Apr 2, 9:28 AM CDTSpecial Weather StatementEWXBexar47 min
Apr 2, 9:32 AM CDTSevere Thunderstorm WarningEWXBastrop, Burnet, Caldwell, Hays, Travis, Williamson58 min
Apr 2, 9:48 AM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson57 min
Apr 2, 9:51 AM CDTAreal Flood AdvisoryEWXBurnet, Llano114 min
Apr 2, 10:06 AM CDTSpecial Weather StatementEWXBastrop, Lee54 min
Apr 2, 10:12 AM CDTAreal Flood AdvisoryEWXBexar2 hr
Apr 2, 10:12 AM CDTSpecial Weather StatementEWXGuadalupe33 min
Apr 2, 10:23 AM CDTSpecial Weather StatementEWXWilson37 min
Apr 2, 10:39 AM CDTSpecial Weather StatementEWXFayette36 min
Apr 2, 10:46 AM CDTSpecial Weather StatementEWXLee44 min
Apr 2, 11:25 AM CDTSpecial Weather StatementEWXFayette50 min
Apr 2, 11:32 AM CDTSevere Thunderstorm WarningEWXFayette31 min
Apr 2, 12:09 PM CDTRiver Flood WarningEWXKerr20 hr

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.